# SDR SWAA074622

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 67,551 hours, 62,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 515A, STR 16R.  REPAIRED SKIN PER SRM.
